Drug Brands with Acetaminophen

We found 44prescription drugs containing Acetaminophen generic salt
Click on the Brand Name to get complete drug information

  • Acetaminophen Tramadol Tablet

    Acetaminophen Tramadol Tablet is used for: Muscle ache, Long time pain, Intense sudden pain, Arthritis, Back pain, Cold, Headache, Fever and contains: Acetaminophen (325mg), Tramadol (37.5mg)

  • Acudrin Capsule

    and contains: Acetaminophen (325 mg), Dichloralphenazone (100 mg), Isometheptene mucate (65 mg)

  • Apgesic S Tablet

    Apgesic S Tablet is used for: Bone and joint surgery, Acute gout, Arthritis, Back pain, Back pain, sprains and strains, Ankylosing spondylitis, Cold, Frozen shoulder, dislocations and fractures, Fev and contains: Acetaminophen (500 mg), Chlorzoxazone (500 mg), Diclofenac sodium (50 mg)

  • Aristopyrin Tablet

    Aristopyrin Tablet is used for: Muscle ache, Inflammation, Pain, Fever, Headache, Analgesic, Cold, Back pain, Arthritis and contains: Acetaminophen (250 mg), Propylphenazone (propypheanazone) (125 mg), Phenylbutazone (125 mg)

  • Auxipar Tablet

    Auxipar Tablet is used for: Muscle ache, Fever, Headache, Cold, Back pain, Arthritis and contains: Acetaminophen (650 mg)

  • Bar Flamon Tablet

    Bar Flamon Tablet is used for: Toxicity, Rheumatoid arthritis, Soft tissue injuries, Sour stomach, Symptoms of cold and influenza, Heartburn, Headache, Fever, Back pain, Arthritis, Acid indigestion <br and contains: Acetaminophen (500 mg), Magnesium trisilicate (100 mg), Ibuprofen (400 mg)

  • Bren PX Tablet

    Bren PX Tablet is used for: Pain in body, Pain in nerves, Pain in teeth, Menstruation pain, Muscles pain, Muscle ache, Muscular skeletal disorders, Mild to moderate pain, Osteoarthritis, Opioid addicti and contains: Acetaminophen (250 mg), Dextropropoxyphene (32.5 mg), Ibuprofen (400 mg)

  • Cobradex Capsule

    Cobradex Capsule is used for: Arthritis, Back pain, Cold, Muscle ache, Mild to moderate pain, Opioid addiction, Headache, Fever and contains: Acetaminophen (400 mg), Dextropropoxyphene (65 mg)

  • Darvocet Tablet

    Darvocet Tablet is used for: Periods pain, Ear pain, Headache, Flu, Fever, Cold, Toothache, Joint pain, Opioid addiction, Mild to moderate pain and contains: Acetaminophen (650 mg), Propoxyphene (65 mg)

  • Dolopax D Capsule

    Dolopax D Capsule is used for: Rheumatoid arthritis, Tendonitis, Soft tissue sports injuries, Cold, Frozen shoulder, dislocations and fractures, Dental and minor surgery, Fever, Headache, Opioid addictio and contains: Acetaminophen (250 mg), Diclofenac sodium (50 mg), Dextropropoxyphene (32.5 mg)

  • Dublact Injection

    Dublact Injection is used for: Headache, Dental and minor surgeries, Cold, Fever, Bone fractures, Arthritis, Back pain, Muscle ache, Migraine, Joint pain, Inflammation of joints, Lower back pain <br and contains: Acetaminophen (225 mg), Diclofenac (75 mg)

  • Dynaford Tablet

    Dynaford Tablet is used for: Muscle aches, Muscle ache, Pain and swelling, Menstrual cramps, Joint stiffness, Back pain, Arthritis, Sports injuries, Dental pain, Fever, Gout attacks, Cold, Head and contains: Acetaminophen (500 mg), Diclofenac potassium (50 mg)

  • Kemcin Tablet

    Kemcin Tablet is used for: Fever, Cold, Headache, Muscle ache, Arthritis, Back pain and contains: Acetaminophen (650 mg)

  • Mebufen Forte Tablet

    Mebufen Forte Tablet is used for: Acute gout, Arthritis, Back pain, Analgesic, Muscles pain, Muscular skeletal disorders, Pain and stiffness due to muscle strains and sprains, Osteoarthritis, Pain in teeth, and contains: Acetaminophen (500 mg), Ibuprofen (400 mg), Chlorzoxazone (250 mg)

  • Narcogin Forte Tablet

    Narcogin Forte Tablet is used for: Ear pain, Diarrhea, Cold, Cough, Periods pain, Joint pain, Irritable bowel syndrome, Mild to moderate pain, Headache, Flu, Fever, Toothache and contains: Acetaminophen (650 mg), Codeine phosphate (30 mg)

  • Opara Semi Tablet

    Opara Semi Tablet is used for: Headache, Fever, Flu, Joint pain, Toothache, Cold, Ear pain, Periods pain and contains: Acetaminophen (650 mg)

  • Paintrol Tablet

    Paintrol Tablet is used for: Long time pain, Muscle ache, Intense sudden pain, Fever, Headache, Cold, Arthritis, Back pain and contains: Acetaminophen (325 mg), Tramadol (37.5 mg)

  • Paracetamol Rectal Suppository

    Paracetamol Rectal Suppository is used for: Cold, Headache, Fever, Arthritis, Back pain, Muscle ache and contains: Acetaminophen (170 mg)

  • Past 3 Tablet

    Past 3 Tablet is used for: Stomach and intestinal cramping, Retinal detachment, Headache, Gastroesophageal reflux, Fever, Flatulence, Arthritis, Back pain, Cold, Irritable bowel syndrome, Muscle ac and contains: Acetaminophen (500 mg), Activated poly methylsiloxane (10 mg), Dicyclomine hydrochloride (10 mg)

  • Paxmax FC Tablet

    Paxmax FC Tablet is used for: Cold, Intense sudden pain, Long time pain, Muscle ache, Fever, Headache, Arthritis, Back pain and contains: Acetaminophen (325 mg), Tramadol (37.5 mg)

  • Paxmax Tablet

    Paxmax Tablet is used for: Long time pain, Muscle ache, Intense sudden pain, Back pain, Arthritis, Cold, Headache, Fever and contains: Acetaminophen (325 mg), Tramadol (37.5 mg)

  • Perkogesic Tablet

    Perkogesic Tablet is used for: Dental and minor surgery, Bone and joint surgery, Cold, Tendonitis, Rheumatoid arthritis, Soft tissue sports injuries, Acute gout, Back pain, sprains and strains, Arthritis and contains: Acetaminophen (500 mg), Diclofenac sodium (50 mg)

  • Prestifen MR Tablet

    Prestifen MR Tablet is used for: Symptoms of cold and influenza, Muscular skeletal disorders, Muscles pain, Joints pain, Juvenile arthritis, Pain in teeth, Pain in body, Pain in nerves, Osteoarthritis, Musc and contains: Acetaminophen (500 mg), Ibuprofen (400 mg)

  • Proxytab Tablet

    Proxytab Tablet is used for: Headache, Fever, Arthritis, Back pain, Cold, Mild to moderate pain, Muscle ache, Opioid addiction and contains: Acetaminophen (500 mg), Dextropropoxyphene (32.5 mg)

  • Proxyvon Capsule

    Proxyvon Capsule is used for: Opioid addiction, Mild to moderate pain, Joint pain, Toothache, Fever, Flu, Headache, Cold, Ear pain, Periods pain and contains: Acetaminophen (400 mg), Dextropropoxyphene (65 mg)

  • Recozy Syrup

    Recozy Syrup is used for: Hypotensive conditions, Headache, Fever, Eye mydriasis, Cold, Watery eyes, Nasal decongestant, Intraocular tension, Itching, Muscle ache, Sneezing, Skin allergies, and contains: Acetaminophen (125 mg), Phenylephrine (2.5 mg), Cetirizine (2 mg)

  • Rinostat Plus Tablet

    Rinostat Plus Tablet is used for: Sneezing I Itching, Runny nose, Insect bites allergy, Nasal congestion, Muscle ache, Obesity, Watery eyes caused by allergies, Urinary incontinence, Arthritis, Back pain <br and contains: Acetaminophen (500 mg), Chlorpheniramine maleate (4 mg), Phenylpropanolamine hcl (25 mg)

  • Sedate P Tablet

    Sedate P Tablet is used for: Intense sudden pain, Long time pain, Muscle ache, Back pain, Arthritis, Cold, Headache, Fever and contains: Acetaminophen (325 mg), Tramadol (37.5 mg)

  • Sneecure Tablet

    Sneecure Tablet is used for: Toothache, Watery eyes, Feverish colds, Feverishness, Fever, Eye mydriasis, Headache, Hypotensive conditions, Sore throat, Sneezing, Periods pain, Skin allergies, R and contains: Acetaminophen (500 mg), Phenylephrine (10 mg), Cetirizine (5 mg), Caffeine (20 mg)

  • Spavon Capsule

    Spavon Capsule is used for: Headache, Inability to control urine, Fever, Irritable bowel syndrome, Intestinal cramps, Pain in abdomen, Pain in stomach, Painful menstruation, Opioid addiction, Motion si and contains: Acetaminophen (400 mg), Dicyclomine (dicycloverine) (10 mg), Dextropropoxyphene (65 mg)

  • Standol Tablet

    Standol Tablet is used for: Headache, Fever, Intense sudden pain, Long time pain, Muscle ache, Back pain, Arthritis, Cold and contains: Acetaminophen (325 mg), Tramadol (37.5 mg)

  • Talmin D Tablet

    Talmin D Tablet is used for: Headache, Fever, Back pain, Arthritis, Adjunct to rest and physical therapy, Painful musculoskeletal conditions, Muscle ache, Muscle sprains and strains, Cold and contains: Acetaminophen (250 Mg), Methocarbamol (350 Mg)

  • Talmin Tablet

    Talmin Tablet is used for: Cold, Ear pain, Fever, Headache, Flu, Periods pain, Joint pain, Toothache and contains: Acetaminophen (650 Mg)

  • Tol A Tablet

    Tol A Tablet is used for: Fever, Headache, Cold, Arthritis, Back pain, Long time pain, Intense sudden pain, Muscle ache and contains: Acetaminophen (325 Mg), Tramadol (37.5 Mg)

  • Tracet Tablet

    Tracet Tablet is used for: Headache, Fever, Back pain, Arthritis, Long time pain, Intense sudden pain, Muscle ache, Cold and contains: Acetaminophen (325 Mg), Tramadol (37.5 Mg)

  • Tramanat Plus Tablet

    Tramanat Plus Tablet is used for: Intense sudden pain, Long time pain, Muscle ache, Cold, Back pain, Arthritis, Fever, Headache and contains: Acetaminophen (500 Mg), Tramadol (50 Mg)

  • Tramazac PD Tablet

    Tramazac PD Tablet is used for: Vomiting, Cold, Belching and heavy bloating, Arthritis, Back pain, Intense sudden pain, Long time pain, Nausea, Muscle ache, Fullness of stomach, Fever, Heartburn, and contains: Acetaminophen (325 mg), Domperidone (10 mg), Tramadol (37.5 mg)

  • Tylicin A Tablet

    Tylicin A Tablet is used for: Back pain, Arthritis, Ankylosing spondylitis, Headache, Fever, Osteoarthritis, Muscle ache, Rheumatoid arthritis, Cold and contains: Acetaminophen (650 mg), Aceclofenac (100 mg)

  • Ultram Tablet

    Ultram Tablet is used for: Long time pain, Intense sudden pain, Muscle ache, Fever, Headache, Cold, Arthritis, Back pain and contains: Acetaminophen (325 mg), Tramadol (37.5 mg)

  • Ultrazac Tablet

    Ultrazac Tablet is used for: Fever, Headache, Arthritis, Back pain, Cold, Long time pain, Intense sudden pain, Muscle ache and contains: Acetaminophen (325 mg), Tramadol (37.5 mg)

  • Vestil A Tablet

    Vestil A Tablet is used for: Cold, Muscle ache, Nausea and vomiting, Vertigo, Headache, Fever, Back pain, Arthritis, Psychoses, Severe anxiety disorder and contains: Acetaminophen (500 mg), Prochlorperazine maleate (5 mg)

  • Walagesic Capsule

    Walagesic Capsule is used for: Back pain, Arthritis, Cold, Fever, Headache, Muscle ache, Mild to moderate pain and contains: Acetaminophen (650 mg), Propoxyphene (65 mg)

  • Zodol Tablet

    Zodol Tablet is used for: Back pain, sprains and strains, Back pain, Arthritis, Acute gout, Ankylosing spondylitis, Fever, Headache, Frozen shoulder, dislocations and fractures, Tendonitis, S and contains: Acetaminophen (325 Mg), Dicyclomine Hydrochloride (20 Mg), Diclofenac Sodium (50 Mg)

  • Zoldex Tablet

    Zoldex Tablet is used for: Mild to moderate pain, Muscle ache, Opioid addiction, Osteoarthritis, Rheumatoid arthritis, Soft tissue sports injuries, Tendonitis, Arthritis, Back pain, Back pain, spr and contains: Acetaminophen (325 Mg), Dextropropoxyphene (32.5 Mg), Diclofenac Sodium (50 Mg)